# SDR DALA2018030301353

- Difficulty date: March 2, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL SUPPORTS (2EAS) STA Y=1473 X=-10 AND X=10 AT AFT ACCESSORY COMPARTMENT. PANEL SUPPORTS (BRACKETS 2EAS) STA Y=1473 X=-10 AND X=10 WERE REPLACED PER DWG 5937954 REV R.
